# SDR 05FDEA01203

- Difficulty date: December 2, 2004
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 84,271 hours, 25,024 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB1766501
- Condition: Damaged
- Location: Lt L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE`S CONVERSION FROM P-F/ACF FOUND AT LT SLAT NR 5 OUTBOARD SIDE RIB WITH HOLE IN RADIUS ANGLE.  REPLACE RIB ASSY PER SRM 51-35-01 PG 1-12 SRM 51-35-02 PG 3-9.  P/N ARB1766-501.
